MAUDE Adverse Event Report: Aspen Surgical Products, Inc. RapidClean® Rongeur, 40° Up, Ceramic Coated, Convertible, 3

Aspen Surgical Products, Inc. RapidClean® Rongeur, 40° Up, Ceramic Coated, Convertible, 3
Model Number 59-3200-BD
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was returned for evaluation.Visual inspection showed that the gold screw is loose.The customer indicated that they are unsure whether the ssu adjusted the screw prior to sterilization.During manufacturing, loctite is applied to the screw threads, and the screw is also secured with a welding spot to achieve proper jaw alignment by locking the instrument in place so that it does not become unassembled as shown in the customer image.The root cause is user error, for removing the screw during ssu, which broke the loctite and spot welds resulting in the gold screw becoming loose after ightening.If any additional relevant information is identified it will be submitted in a supplemental report.

Brand Name
RapidClean® Rongeur, 40° Up, Ceramic Coated, Convertible, 3
Common Device Name
Rongeur
Manufacturer (Section D)
Aspen Surgical Products, Inc.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
+1(616)698-7100
MDR Report Key50057671
Report Number3002750084-2026-00080
Device Sequence Number10657195
Product Code HTX
UDI-Device Identifier00887482106136
UDI-Public00887482106136
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number59-3200-BD
Device Lot Number82400550
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/27/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/28/2026
Supplement Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown